Scales on Σ 1 1 Sets

Journal of Symbolic Logic 57 (1):261-262 (1992)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 74,509

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

[Omnibus Review].Thomas Jech - 1992 - Journal of Symbolic Logic 57 (1):261-262.
Cobol Seminar.Alexander S. Kechris, Yiannis N. Moschovakis, A. S. Kechris & Y. N. Moschovakis - 1985 - Journal of Symbolic Logic 50 (3):849-851.
Sets and Point-Sets: Five Grades of Set-Theoretic Involvement in Geometry.John P. Burgess - 1988 - PSA: Proceedings of the Biennial Meeting of the Philosophy of Science Association 1988:456 - 463.
Scales of Minimal Complexity in {K (\ Mathbb {R})}.Daniel W. Cunningham - 2012 - Archive for Mathematical Logic 51 (3-4):319-351.
Magnitude Scales, Category Scales, and Number Scales.Stanley J. Rule - 1989 - Behavioral and Brain Sciences 12 (2):288-288.
Covering Analytic Sets by Families of Closed Sets.Sławomir Solecki - 1994 - Journal of Symbolic Logic 59 (3):1022-1031.

Analytics

Added to PP
2015-02-06

Downloads
12 (#797,852)

6 months
1 (#417,896)

Historical graph of downloads
How can I increase my downloads?

Author's Profile

Donald A. Martin
University of California, Los Angeles

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references